# SDR UIEA2019120545994

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,370 hours, 17,462 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP EICAS MSG AND INOP LIGHT.( ITEM TRANSFERRED TO MDDR 121537 IAW MEL 21-61-02-03, CAT 'C', DUE DATE 14DEC19.  LP 1224631 - ITEM 1: REMOVED AND REPLACED RELAY K238  IAW WDM 21-61-11 PAGE 14.1. OPS CHECK OKAY IAW AMM 21-61-00.     ITEM 3: REF ITEM 1, THIS ACTION ALSO CLEARS MDDR 121537.  FLT DECK TEMP CHECK OK IN AUTO AND MAN MODES.   )
